# SDR C2XA10R056

- Difficulty date: April 30, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 20,461 hours, 10,922 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Servo Valve
- Part number: 4952289
- Part serial: 0375C
- Condition: Defective
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2610 - EWR - FLIGHT CREW REPORTED STRONG SMELL OF FUEL IN THE AIR DURING TAKEOFF IN COCKPIT ONLY.  EWR MX REMOVED AND REPLACED APU SERVO CONTROLLED BLEED VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
